# SDR UALA2011020400597

- Difficulty date: February 3, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 56,628 hours, 20,950 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Obstructed
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DROP CHECK OF PASS O2 MASKS.  FOUND MASKS IN AFT LAV DID NOT DEPLOY. FOUND AND CLEARED OBSTRUCTION IN LATCHING MECHANISM. OPS CHECKED GOOD REF MM.
